International Journal for Mathematics Teaching and Learning

This journal is published only in electronic form. It focuses on mathematics teaching and learning for all ages up to university through relevant articles and reviews from around the world.
It is aimed at researchers, practitioners and teacher educators providing a medium for stimulating and challenging ideas, offering innovation and practice in all aspects of mathematics teaching and learning.

The journal was previously hosted at www.cimt.org.uk/journal and all articles published up to Summer 2016 can still be accessed there.


Vol 18, No 1 (2017): International Journal for Mathematics Teaching and Learning

Table of Contents

Articles

Çiğdem KILIÇ
PDF
Tin Lam Toh
Juhaina Awawdeh Shahbari
PDF
Ayse Sarac, Fatma Aslan Tutak
PDF
Kathryn Accurso, Meg Gebhard, Stephanie B. Purington
PDF
Amanda Lynn Miller
PDF